# SDR 2000ZZZX373

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10AH
- Make and model: Lear 35A
- Aircraft serial: 657
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod End
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1,200 HOUR T/R INSPECTION, FOUND WORN ACTUATOR ROD END BUSHING BRACKET.  THE BRACKETS ARE ACTUALLY PART OF THE THRUST REVERSER DOOR.  THEY ARE CAST INTO THE DOOR.
